E ISSN: 2583-049X
logo

International Journal of Advanced Multidisciplinary Research and Studies

Volume 2, Issue 4, 2022

On Homogeneous Bi-quadratic Diophantine Equation with Five Unknowns 2(x - y)(x+ y3)=42n (z- w2) T2



Author(s): S Vidhyalakshmi, MA Gopalan

Abstract:

The Bi-quadratic Diophantine equation with five unknowns given by 2(x-y)(x 3+y 3)=4 2n (z 2-w 2 ) T^2 is analyzed for its non-zero distinct integer solutions. A few interesting relations among the solutions are presented.


Keywords: Bi-Quadratic Equation with Five Unknowns, Homogeneous Bi-Quadratic, Integral Solutions

Pages: 452-456

Download Full Article: Click Here